

## Runsheet

Tuesday 25 July 9-10:30am Zoom

https://us02web.zoom.us/j/81938452605?pwd=WWRhbVVUN2NjdU9WYXVrN0o4Z2dNUT09

Meeting ID: 819 3845 2605

Passcode: 214661

## Telecommunications sector workshop

Tristan, Brendan, Ben, Paul, Anna to arrive at 08:55.

Paul and Anna to share as Zoom co-hosts.

Paul/Anna admit guests.

Time	Allocated timings	Item	Lead	Technology
		Opening Karakia	Paul	
09:00	5 mins	<ul> <li>WELCOME</li> <li>Introduce yourself. Welcome guests and thank them for taking their time to attend.</li> <li>Mention the Rural Connectivity Study workshop and the value.</li> <li>If people are attending that attended the Rural Connectivity Study workshop, make special acknowledgement of their contribution</li> <li>Explain that the Commerce Commission wants all New Zealanders to be able to make confident choices to stay connected in ways that fit their situation, lifestyle, and business.</li> <li>Our role is to drive the sector to be competitive and customer focused for the benefit of all New Zealanders and the economic wellbeing of our country.</li> <li>Our goals for the AMR are to be relevant, revealing and responsive – Brendan will expand on this – but essentially, we see this report as an opportunity for us to have a more meaningful dialogue with the sector. This workshop is a first step in that approach.</li> <li>Thank everyone for attending and reiterate that you will be very interested to hear how the workshop goes.</li> </ul>	Tristan	PPT Slide 1 Workshop title Anna to add any latecomers who arrive



	I			
09:05	7 mins	INTRODUCTION	Paul	PPT Slide 2:
		Purpose		Purpose of the workshop
		Outline the purpose of the session and what we hope to achieve.		Agenda
		<u>Agenda</u>		
		Describe the agenda to the audience and that we will seek their input to that discussion.		Paul/Anna to time-keep
		Introduce Ben and Brendan as the subject matter experts     who will lead the first half hour		
		Invite people to add questions to Chat during the presentations, and that these will be answered following.		1981
		Explain that if there are any questions we can't answer, including technical ones, we will get a response after and share answers by email with attendees following.		
		Advise that the meeting is being recorded.	-	C
		Handover to Brendan D		
09:12	15 minutes	THE GENESIS OF THE REPORT	Brendan	PPT Slides 3-5
03.12	• 5 mins	Development of the report	Dienaan	111 311463 3 3
	• 5 mins	Analysis and narratives		Paul/Anna to time-keep
	• 5 mins	3. Structure of the report		·
		Paul to ask for any questions/comments	Paul	
		Transition to Ben		
09:27	15 minutes	INSIGHTS FROM THE REPORT	Ben	PPT Slides 6-8
	• 5 mins	Rural connectivity – the cost and value of copper, the impact		
	• 5 mins	of satellite		Paul/Anna to time-keep
	• 5 mins	2. Urban connectivity – are people getting a good deal?		
		3. Mobile connectivity – switching and trend towards post-paid but at what cost?		
09:42	1 minutes	DISCUSSION	Paul	PPT: Slide 9
031.12	1	Thank you and house-rules for discussion		Discussion
		Acknowledge and thank Ben and Brendan for their presentations.		
		Explain that we have three areas to cover – findings, usefulness, and the future.		Paul to stop sharing PPT
		Explain the 'house-rules' around the discussion – Please		
P		turn on cameras. Will address any questions that have come through chat first.		
		If you have a question or observation, raise hand; state whether you have a question or observation; if it is a question, is there someone in particular that would you like to address it to?		
		Anything we can't answer in this forum, we will seek to do so later and share answers with participants by email.		
		Address any questions that have come via chat.		
	1	l.	l	l



09:43	15 minutes	<ul> <li>FINDINGS</li> <li>Were there any surprises with the findings?</li> <li>What areas concern you the most?</li> <li>What do you think we need to watch for?</li> </ul>	Paul	Anna to add discussion questions to the chat  Paul/Anna to time-keep
09:58	15 minutes	REPORT STRUCTURE  • What worked with the format?  • How will you use it?  • How could we make it more useful in terms of presentation and content?	Paul	Anna to add discussion questions to the chat  Paul/Anna to time-keep
10:13	15 minutes	NARRATIVE  What areas would you like the Commission to report on, in the future?  What data is available that would help to provide the insight required?  Is there anything else you would like to comment on?	Paul	Anna to add discussion questions to the chat Paul/Anna to time-keep
10:28	2 minutes	CLOSE AND ACKNOWLEDGE  Summarise  Briefly summarise the discussion that has taken place.  Advise people that if they have further questions or would like to provide feedback to contact Ben or Brendan.  If you would like to provide email feedback about the report, you have until Friday to do so at < <email address="">&gt;.  Advise that we will circulate the presentation and our responses to any unanswered questions.</email>	Paul	
		Closing karakia	Paul	
R	6695	SOMOEL		